Help plz...

Discussion in 'Am I Pregnant?' started by Ashtonk87, Jul 29, 2016.

  1. Ashtonk87

    Ashtonk87 New Member

    Joined:
    Jul 29, 2016
    Messages:
    4
    Likes Received:
    0
    Ok so i posted this on another site but in the couple hundredr people who viewed the thread not one bothered to respond...maybe ill have better luck here...


    #1
    July 28th, 2016, 04:18 PM
    ashtonk87 ashtonk87 is offline
    Newbie
    Join Date: Jul 2016
    Posts: 1
    Hey everyone. So this is going to be a bit of a strange question because well it's a bit of a strange situation... I had a son in 2012 and have been taking birth control non-stop since (as in...no 7 day break, no period for 4 years)... well about a year and a half ago I had weight loss surgery, a malabsorptive kind that means I don't absorb nutrients, medication, etc, as well as I used too.. or there is the potential that I don't and since then I've had my period, while on the pill 3 times in the last year and a half.. a month ago I went off the pill and my last period started on July 8th, 2016. Ended on the 13th. By all accounts it's not due yet for another week but I'm now sitting here wondering if I'm pregnant. I've never had a regular period anyways, before I went on BC non-stop I'd sometimes go 6+ months without one... I was told I'd likely never have kids because I don't ovulate properly because of my weight.. well I've lost almost 150lbs.. weight is gone and I got my son the first time that I dropped 60lbs.. anyhow my symptoms are this... for 3 days straight I've felt EXTREMELY tired, like I got 8-9 hrs of sleep each night but still felt like I hadn't slept a wink, my dreams are more vivid (but this can be ascribed to the nortripyline medication I take as it causes vivid dreams). Also my lower back has been killing me, I felt some mild cramps/pressure in my uterus almost like a "full" feeling in my uterus the same days I was exhausted, I have NO appetite and the thought of putting food in my mouth just makes me feel ugh.. I'm not nauseous or anything just irk I really don't want to eat and when I do everything tastes funny.. either has no taste at all or its like everything has been dipped in sugar and it's WAY too sweet... no metallic taste that I've really noticed though... also my sense of smell is stronger but not super strong like it was with my son, and somedays I pee like a freight train and others I don't... Also I felt really hot and flushed, like I had a fever or something but I didnt...and yesterdya my heart rate was elevated by about 10 beast per minute....all of these symptoms were there for the past 3 days and then today I don't feel any of that at all (except the no appetite thing.. still got that one)! Today what I'm dealing with is irritability, I'm getting pissed off and annoyed at things that don't usually bug me and my face feels like I haven't washed it for a week and I've got TWO pimples on my chin... I haven't had acne since I was a teenager! (I'm 29 btw...) also no my breasts don't hurt but they never hurt at all with my son either... and even when I did get my periods before, and this last one I've never had any PMS symptoms ever except a little moodiness... took a test yesterday and it said negative but I wont be "late" for another week! I don't know if I want to be or if I don't want to be... ACK! whatcha think? Is it just PMS or did my hubby with the super sperm knock me up? (I say that because 2 of his 4 children were born to mothers on the pill and one to me who was told she'd never be able to have kids)
     
  2. CockerMum

    CockerMum Well-Known Member

    Joined:
    May 28, 2016
    Messages:
    1,333
    Likes Received:
    0
    Hi Ashtonk,

    Didnt want to read and run. Your symptoms very much sound like pregnancy. Which test did you use?
     
  3. Crazycatwoman

    Crazycatwoman Well-Known Member

    Joined:
    Sep 10, 2015
    Messages:
    3,028
    Likes Received:
    0
    Good morning,

    You have some strong symptoms for pregnancy but could also be PMS.
    Being on the pill a long time, can cause symptoms that are strong which make you think you could be. I've seen a lot of girls having these straight after finishing the pill.
    I would maybe re test in a few days time.
    AF will depend on when you ovulate. You usually get it 14 days post ovulation. You may not ovulate straight away after coming off the pill.
     
  4. snowbee

    snowbee Well-Known Member

    Joined:
    Jan 22, 2013
    Messages:
    3,921
    Likes Received:
    0
    It could just be your body adjusting to the changes from the pill or it could be pregnancy. I'm afraid the only way to know is to wait it out and test again. I would say if you still get a negative test next week when you are due on to go to your GP and see if they will do a blood test for you. Hope you get the result that you want :)
     
  5. Ashtonk87

    Ashtonk87 New Member

    Joined:
    Jul 29, 2016
    Messages:
    4
    Likes Received:
    0
    Well.. today again I am absolutely exhausted at work.. having a hard time even keeping my eyes open and last night my boobs started hurting.. they don't hurt today they just feel.. I dunno... funny. tingly almost.. AF is due either wednesday, thurs, or friday (I don't remember if the last one started the 6th 7th or 8th)... oh and I woke up extremely nauseous today but by noon it had pretty much settled down... anyhow I took a test again today. still neg but that don't mean nothing.. I was already 6 weeks by the time it registered on a test with my son.
     
  6. MrsS15

    MrsS15 Well-Known Member

    Joined:
    Sep 18, 2015
    Messages:
    4,370
    Likes Received:
    131
    It does sound very like pregnancy symptoms. Unfortunately the only way to know is stick it out and test nearer the time. Get a first response early result and try testing Tuesday? I hope you get the result you want xx
     
  7. Ashtonk87

    Ashtonk87 New Member

    Joined:
    Jul 29, 2016
    Messages:
    4
    Likes Received:
    0
    Thanks... honestly though I don't know what I'm hoping for... I want another kid sure but my husband is unemployed currently and havinga tough time finding a job so I'm supporting our family at the moment and it's difficult enough as is but I don't know how he'll react to another one.. he already has 3 other kids besides our one son and asked me to get an abortion the first time because he was afraid I'd take him away and never let him see him or be a part of his life like the other kid's mothers did to him... he doesn't want any more kids and I'm not looking forward to his reaction if I am...
     
  8. nikkix86

    nikkix86 Well-Known Member

    Joined:
    May 14, 2016
    Messages:
    2,195
    Likes Received:
    0
    I had all these symptoms when I came off the pill in April I'd convinced myself I was pregnant and did so many tests so could just be your body getting back to normal
     
  9. JD.Deedee

    JD.Deedee Well-Known Member

    Joined:
    Dec 22, 2013
    Messages:
    1,696
    Likes Received:
    0
    I would be more likely to think that you could be anaemic considering you had surgery that you mentioned and that be causing the tiredness symptoms. It could be that the pill is less effective and because of the way you've previously taken it I'm surprised no one has recommended so far to switch birth control. If the pill is now less effective there's a higher chance of becoming pregnant but I would discuss all this with your health provider.


     
  10. daydream

    daydream Well-Known Member

    Joined:
    Aug 2, 2016
    Messages:
    48
    Likes Received:
    0
    get checked out at the docs good luck x
     
  11. Ashtonk87

    Ashtonk87 New Member

    Joined:
    Jul 29, 2016
    Messages:
    4
    Likes Received:
    0

    Thanks. yeah I've thought about switching birth control but I don't have any other options. I can't even switch pills... every other birth control I've ever taken (Nuva Ring, Depo shot, various brands of pills etc) I've reacted to all of them.. the ring I bled like a stuck pig for 2 weeks and they had to stop the bleeding with medication it was so bad, I lost a LOT of blood... finally found the only pill or form of birth control that I don't react too (besides condoms and I HATE them.) so the only other option would be maybe doubling my dosage but who knows... I guess i'll see in a few days if AF comes around or not!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice